A number-theoretic estimate for the Thomas-Fermi density

Antonio Córdoba, Charles L. Fefferman, Luis A. Seco

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper we obtain an estimate for the Thomas-Fermi density which plays a role in the analysis of the atomic energy asymptotics. Such estimate has obvious number-theoretic features related to the radial symmetry of a certain Schrödinger operator, and we use number-theoretic methods in our proof. From the technical viewpoint, we also simplify and improve some of the original estimates in the proof of the Dirac-Schwinger correction to the atomic energy asymptotics.

Original languageEnglish (US)
Pages (from-to)1087-1102
Number of pages16
JournalCommunications in Partial Differential Equations
Issue number7-8
StatePublished - 1996

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'A number-theoretic estimate for the Thomas-Fermi density'. Together they form a unique fingerprint.

Cite this